# SDR AALA201711209025

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Torn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAS A TORN PRESSURE SEAL.  REMOVED AND REPLACED THE PRESSURE SEAL IAW AMM 52-11-18.
